# SDR USAA2014080400007

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 43,158 hours, 19,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207000301
- Condition: Weak
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD INBD EMER FLASHLIGHT BATTERY WEAK.  REPLACED FWD INBD EMER FLASHLIGHT BATTERY IAW MPPM 54-01-10.
